# SDR IPXA10562204

- Difficulty date: July 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN DECK HAS CORROSION AT BS 874, BL 0 AROUND UPPER FLANGE FASTENER HOLE.  REPAIRED IAW ER 10-3983, DATED 25AUG10.
